# SDR CA101229010

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 2,813 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Failed
- Location: Check Valve
- Part time: 2,804 hours
- Component: Power Pack, Beech, 1013880051
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE TRAINING FLIGHT, IT WAS NOTED BY THE CREW THAT THE LANDING GEAR POWER PACK WAS CYCLING APPROXIMATELY EVERY 30 SECONDS.   MAINTENANCE INSPECTION REVIELED THAT THE O-RING ON THE CHECK VALVE HAD FAILED P/N MS28775-016. O-RING WAS REMOVED AND REPLACED WITH NEW O-RING. NO FURTHER INCIDENT WAS NOTED.
